# SDR SWI2023F00064

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD OF 409.00+128 TO AFT OF 559.00 RBL9 BEAM CAP CORRODED IN SEVERAL AREAS (MARKED)      (C-CHECK RO 6/20/2023)    BLENDED CORRODED AREAS AT MARKED LOCATIONS ON THE RBL 9 FLOOR BEAM UPPER CAP BETWEEN FS 409+128 TO FS 559.00 REF CRJ-200 SRM 51-21-06.FOUND TO BE OUT OF LIMITS REF CRJ-200 SRM 53-00-00. REPAIRED 409.00+128 TO AFT OF 559.00 RBL9 BEAM CAP REO 601R-53-41-3166 REV.-- ISSUED 05/23/23.COMPLIED WITH 51-900-1003-SKY. COMPLIED WITH ALLL STEPS OF REO 601R-53-41-3166 REV.-- ISSUED 05/23/23. SEE CONTINUATION CARD FOR WORK PERFORMED
